| Model Number |
47127 |
| Medical Device Problem Code |
Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
Failure of Implant (1924)
| Date of Event |
04/05/2022
Type of Reportable Event
Serious Injury
Event or Problem Description
A patient underwent a posterior spinal fusion at l3-s1.Around 7 weeks postoperatively, a radiograph revealed a set screw had backed out of the s1 screw on the right.
Additional Manufacturer Narrative
No evaluation possible at this time.The implant has not been removed from the patient nor has the identifying lot number been provided.The root cause could not be determined at this time.If additional information is received, a supplemental report will be submitted.